Experience an increase in anxiety and decided to finally increase the dosage to 75. Is it normal when you increase dosage to have some side effects the first few weeks. I have night sweats, racing heart beat at times and occasional anxiety. But nowhere near as before.
I was on Effexor for 2 years until I met a specialist on depression etc. And he told me that it was the worst drug when it comes to side effects. And I had the same as you, for 2 years straight and the "normal" doctor told me that it was supposed to be that way. I changed meds, and it all went away the next day.
I had previously taken trazodone and nefazodone, and still take buspar..I feel fairly mild drugs that affect the reuptake of serontonin at one site (the clean vs dirty receptor site theory..
Anyway..after telling my shrink I felt the nefazodone was wearing off after all these years..he put me on Effexor XR
I am very high strung he wanted me to take 150mg a day talked him down to 37.5mg a day like you were taking..It helped me but had problems driving so stopped it..asked him for buspar which helps me chill..but was a nervous wreck undergoing a test in the iv hood at the hospital I worked in..so started opening the 37.5 mg caps..their are apparently 40 pellets in a 37.5 mg cap so started taking 20 pellets a day day with good results for social anxiety
I guess saying I do not know what you use the Effexor for..but a very low dose helps me with social anxiety and just keeping my sh.t together
So here I am saying a low dose helps me with anxiety but I also take Xanax and buspar most people need a higher dose If 37.5mg was not enough to treat your anxiety..try 75 mg of Effexor..or perhaps ask your doc to add buspar
I have been on Zoloft and Paxil briefly..could not tolerate side effects..apparently Effexor helps people with depression not responding to the two meds I mentioned and Prozac,Celexa, Lexapro
also is useful for panic attacks, social anxiety,possibly generalized anxiety.you just need to find the dose that works for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2013 • 2 answers
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Updated 24 Jun 2013 • 2 answers
Updated 16 Mar 2017 • 9 answers
Updated 9 Oct 2017 • 2 answers
Updated 3 Aug 2018 • 4 answers